# SDR FDEA201612014300

- Difficulty date: December 1, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 78,844 hours, 17,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1027
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, RECEIVED AN EMERGENCY LIGHT BATTERY 1 LOW.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-01-4. OPS CHECKED NORMAL, OK FOR SERVICE.
